Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 838639, 9 pages
Research Article

3-Adic System and Chaos

1School of Science, Dalian Nationalities University, Liaoning, Dalian 116600, China
2School of Information and Computing Science, Beifang University of Nationality, Ningxia, Yinchuan 750021, China
3Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
4Institute of Applied Physics and Computational Mathematics, Beijing 100094, China

Received 1 August 2011; Accepted 3 October 2011

Academic Editor: James Buchanan

Copyright © 2011 Lidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lidong Wang, Yingnan Li, and Li Liao, “3-Adic System and Chaos,” Journal of Applied Mathematics, vol. 2011, Article ID 838639, 9 pages, 2011.